TheBump.com - the inside scoop on pregnancy.
Get The Bump magazine >
You're almost there. Log in if you're a member or join now to connect to Facebook.
Request a new password
popular: ovulation calculator
Find your most fertile days and start TTC >>
moms love: pregnancy calendar
Count down to delivery with your calendar >>
moms love: your baby this week
Sign up to receive weekly updates on your baby >>
moms love: baby name finder
Search through 1000s of baby names >>
moms love: personalized tickers
Track TTC, pregnancy, or baby's age >>
moms love: pregnancy week by week
Let us guide you along week-by-week!)
Anyone else getting them? Anything but Tylenol helping?
I have one almost everyday. Doctor said if Tylenol helps then not to worrry.
I am watching my BP which has been normal on a daily basis. I had pre-e with my DD so I am on the lookout again.
I'm getting them often too. Not everyday, but often enough. If I'm home, I will normally try to sleep it out because I want to avoid Tylenol altogether.
I hear they are quite normal during pregnancy...sucks, I know!
I get them frequently. Tylenol is a joke. If they last for more than a day I take Lortab.
So far I can't find any cause for them. I'm hydrated, my blood sugar is fine, my BP is good. My doctor said it's just one of those pregnancy things that some women have to deal with. He actually explained it in medical terms...increased blood flow, raging hormones, blah, blah, blah, but what I heard was "your head is going to hurt like a motherfvcker....here's some pills to help you take a nap when that happens."
Hope you feel better!!
My doctor told me to sip on some caffeine. It was magic!!! I get them about every other day and I'll buy a fountain soda from the gas station and sip on it and it goes away.
Thank goodness because I wasn't able to function!
I was getting them almost everyday early in my 2nd tri and my doctor told me I could take Extra Strength Tylenol and drink caffeine. She said they wanted me to get any caffeine intake from liquid not from a pill (i.e., she said don't take Exederin Tension - or whichever pill it is that is just acetomenphine and caffeine). I usually only had to take one dose (2, 500 mg pills) and drink one soda to get rid of the headache or at least take the edge off it enough to feel like I could function. I also recommend drinking lots of water in case you're getting them due to dehydration.
You may want to check with your doctor to see if you can take the Extra Strength dosage. If it gives you any hope, the daily headaches eventually went away (I still get one every now and then). I'm about to head into the 3rd tri and I'm hoping they don't come back!